# SDR AALA006092

- Difficulty date: May 21, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: Rt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - DURING CLIMB-OUB TAIL COMP TEMP HIGH LIGHT ACCOMPD RED BOX LIGHT EXTINGUISHED WITHIN 30 SECONDS.  FOUND BROKEN CLAMP AT RIGHT ACM REMOVED AND REPLACED SAME.  ALSO, FOUND LEAKING DUCT TO THE RIGHT OF THE RIGHT ACM.  PLACARDED RIGHT PACK INOP PER MEL 21-1, C/W MPM.  (M)
